Engliš Miroslav

Prof., RNDr., DrSc.
Born May 30, 1964 in Prague

  • Mathematical analysis
  • Member of Learned Society since 2009

Education and professional carreer

  • 1978-1982, Wilhelm Pieck High School, Prague
  • 1982-1987, Faculty of Mathematics and Physics, Charles Univeristy, Prague
  • 1987-1991, PhD study (CSc.), Mathematics Institute, Academy of Sciences, Prague
  • 2001, DrSc., Academy of Sciences, Prague
  • 2004, Habilitation (Doc.), Mathematics Institute, Silesian University, Opava
  • 2006, Full Professor of Mathematical Analysis, Silesian University, Opava

Employment and academic positions

  • 1991-present, Mathematics Institute, Czech Academy of Sciences, Prague
  • 1992-1992, Kansas State University, Manhattan, Kansas, USA
  • 2005-present, Mathematics Institute, Silesian University, Opava (2005-2008 director, since 2008 vice-director, since 2011 vice-rector of Silesian University for research and foreign relations)

Membership

  • Member, American Mathematical Society

Notable awards

  • 1997 Prize of the Learned Society of CR for Young Scientists
  • 2001 ISAAC Award, International Society for Analysis, its Applications and Computation, Berlin
  • 2002 Wichterle Prize, Academy of Sciences of CR
  • 2007 Prize of the Learned Society of CR

Selected publications

  1. M. Engliš: Asymptotics of the Berezin transform and quantization on planar domains, Duke Math. J. 79 (1995), 57–76
  2. M. Engliš: Berezin quantization and reproducing kernels on complex domains, Trans. Amer. Math. Soc. 348 (1996), 411–479.
  3. M. Engliš, J. Peetre: Covariant Cauchy-Riemann operators and higher Laplacians on Kähler manifolds, J. reine angew. Math. 478 (1996), 17–56.
  4. M. Engliš: The asymptotics of a Laplace integral on a K¨ahler manifold, J. reine angew. Math. 528 (2000), 1-39.
  5. M. Engliš: Weighted Bergman kernels and quantization, Comm. Math. Phys. 227 (2002), 211-241.
  6. M. Engliš, R. Rochberg: The Dixmier trace of Hankel operators on the Bergman space, J. Funct. Anal. 257 (2009), 1445–1479.
  7. M. Engliš, G. Zhang: Ramadanov conjecture and line bundles over compact Hermitian symmetric spaces, Math. Z. 264 (2010), 901–912.
  8. M. Engliš: Analytic continuation of weighted Bergman kernels, J. Math. Pures Appl. 94 (2010), 622–650.
  9. M. Engliš, H. Upmeier: Asymptotic expansions for Toeplitz operators on symmetric spaces of general type, Trans. Amer. Math. Soc. 367 (2015), 423–476.
  10. M. Engliš, J. Eschmeier: Geometric Arveson-Douglas conjecture, Adv. Math. 274 (2015), 606–630.

« back

Calendar



No events are planned